# SDR QXEA2017020600041

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 20,160 hours, 21,738 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Part number: 2D11541
- Condition: Broken
- Location: Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY JUMP SEAT PANEL UNDER FWD F/A JUMPSEAT NOT RETRACTING. REPLACED SPRING FOR PANEL UNDER EMERGENCY JUMP SEAT. PANEL UNDER FA JUMPSEAT (EMERGENCY PANEL) RETRACTS FINE. RETURNED TO SERVICE.
